# SDR CALA2020040300778

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: 0975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 14 hours, 5 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 124Z2101305
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LWR WING SKIN PANEL 124Z2101-305 HAS SCUFFING DAMAGE MEASURING 16.5"L X 0.25"W BEGINNING AT WS:1255 WL:279 AT AFT OTBD SIDE OF ACCESS DOOR 542CB TO WS:1257 WL:279. DAMAGE WAS REPAIRED BY BOEING UNDER REPAIR ORDER UAL-RE-2000849. FIELD REWORK RECORD RFF-3. ESFR WAS INPUTTED. SFR# 1024064.
